# SDR SWAA2024080221719

- Difficulty date: August 1, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 65,342 hours, 39,101 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SLIDE CAPT SIDE NOT PACKED CORRECTLY REF: BAR CODE ID TTG8Q00UYJU5<[01] RE-PACKED CAPTAINS SIDE AFT ESCAPE SLIDE IAW MT 725-61-06.
